# SDR UALA2011062903192

- Difficulty date: June 26, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 73,248 hours, 21,364 cycles
- Engine: Pwa PW2037
- System (JASC): 3250 · Landing Gear Steering System
- Part: Metering Valve
- Part number: 3800014106
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER TAXI FROM GATE-NOSE WHEEL STEERING JAMMED THEN SNAPPED TO THE LEFT FOR TURN ON TO RUNWAY.  REPLACED NLG STEERING METERING VALVE PER MM. TAXI CHECKED GOOD.
